Alert archive / North Dakota / Wind Advisories in 2010

Wind Advisory 14, NWS Bismarck, ND

June 17, 20109 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Jun 17, 2010, 4:55 AM CDT for 9 counties in North Dakota. It took effect at Jun 17, 2010, 1:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2010, 4:55 AM CDT (09:55 UTC)
In effect from
Jun 17, 2010, 1:00 PM CDT
Expired
Jun 18, 2010, 7:00 PM CDT
In force
30 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Divide County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Williams County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
935 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jun 16, 3:40 PM CDT, 13 hours 15 minutes earlier.

Area forecast discussion, Jun 16, 3:40 PM CDT, 13 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
340 PM CDT WED JUN 16 2010

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...

A VERY ACTIVE SHORT TERM PERIOD IS ON TAP FOR MUCH OF WESTERN AND
CENTRAL ND. MAIN FORECAST CONCERNS/HIGHLIGHTS REVOLVE AROUND THE
POTENTIAL FOR SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS
ACROSS MUCH OF THE CWA OVER THE NEXT COUPLE OF DAYS. HEAVY RAIN IS
ALSO EXPECTED...WHICH MAY LEAD TO FLASH FLOODING. STRONG WINDS WILL
BECOME A MAJOR CONCERN ON THURSDAY...SO HAVE ISSUED A HIGH WIND
WARNING FOR MUCH OF SOUTHWEST AND SOUTH CENTRAL ND FOR THU AND THU
NIGHT. MODEL GUIDANCE IS IN REASONABLE AGREEMENT THROUGH THE
PERIOD...SO HAVE UTILIZED A GENERAL MODEL BLEND FOR FORECAST
DETAILS.

OUR INITIAL CONCERN WILL BE THE POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS LATE THIS AFTERNOON ACROSS MUCH OF WESTERN ND. SURFACE
TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S ACROSS MUCH OF WRN AND
CNTRL ND IN THE PRESENCE OF UPPER 50S/LOWER 60S DEWPOINTS...WITH
CONTINUED MOISTURE ADVECTION EXPECTED THROUGH THE REMAINDER OF THE
AFTERNOON/EVENING VIA STRONG SOUTHEASTERLY NEAR-SURFACE FLOW AHEAD
OF AN ORGANIZING SURFACE LOW OVER EASTERN MT/WY. LATEST SPC
MESOSCALE ANALYSIS INDICATES A MODERATELY TO STRONGLY UNSTABLE AIR
MASS HAS ALREADY BECOME ESTABLISHED ACROSS PORTIONS OF WESTERN AND
SOUTHERN ND WITH MLCAPES ON THE ORDER OF 1500 TO 3000 J/KG BENEATH
VERY STEEP MID LEVEL LAPSE RATES APPROACHING 8 DEG C/KM. AIR MASS
WILL CONTINUE TO DESTABILIZE THROUGH THE REMAINDER OF THIS AFTERNOON
WITH CAPPING EXPECTED TO INHIBIT CONVECTIVE DEVELOPMENT THROUGH AT
LEAST 21Z. FORECAST SOUNDINGS SUGGEST INHIBITION WILL WEAKEN
SUFFICIENTLY TO ALLOW FOR CONVECTIVE INITIATION BETWEEN 21Z AND 00Z
ACROSS PORTIONS OF SERN MT AND SWRN ND. ONCE THIS
OCCURS...MODERATELY STRONG 0 TO 6 KM VERTICAL SHEAR AROUND RANGING
FROM 30 TO 40 KNOTS WILL PROVE SUPPORTIVE OF SUPERCELLS CAPABLE OF
PRODUCING VERY LARGE/DESTRUCTIVE HAIL AND POTENTIALLY DAMAGING
WINDS. INCREASING LOW LEVEL MOISTURE VIA A STRENGTHENING SOUTHERLY
LOW LEVEL JET WILL ALLOW LCLS TO LOWER BY EARLY EVENING ACROSS WEST
CENTRAL AND SOUTHWEST ND. THIS...COMBINED WITH ENHANCED LOW LEVEL
SHEAR/EFFECTIVE SRH IN EXCESS OF 200 M2/S2...WILL SUPPORT A THREAT
FOR ISOLATED TORNADOES WITH ANY CONVECTION WHICH CAN BECOME ROOTED
NEAR THE SURFACE DURING THE MID EVENING HOURS.

INCREASING DYNAMIC SUPPORT AHEAD OF A VIGOROUS UPPER LEVEL SHORTWAVE
TROUGH SUGGESTS CONVECTION WILL LIKELY TRANSITION INTO ONE OR
MORE/POTENTIALLY SEVERE MCS/S ACROSS WRN AND CNTRL ND DURING THE
OVERNIGHT HOURS WITH THE POTENTIAL FOR VERY HEAVY RAINFALL. FORECAST
SOUNDINGS QUICKLY BEGIN TO SATURATE AND EXHIBIT TALL/SKINNY CAPE
PROFILES. GIVEN WIDESPREAD PRECIPITABLE WATER VALUES RANGING FROM
1.5 TO 2.0 INCHES...AS WELL AS ENHANCED MODEL QPF OVERSPREADING
SATURATED GROUND ACROSS MUCH OF WESTERN AND CENTRAL ND...FLASH
FLOODING IS A SERIOUS CONCERN. WITH THIS IN MIND...HAVE ISSUED A
FLASH FLOOD WATCH FOR MUCH OF NORTHWESTERN AND NORTH CENTRAL ND FOR
TONIGHT THROUGH THURSDAY. A FLASH FLOODING THREAT MAY ALSO EVOLVE IN
AREA RIVERS AND STREAMS WHICH CANNOT HANDLE EXCESSIVE RUNOFF. EXPECT
THE THREAT FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TO PERSIST ON
THURSDAY...WITH A SECOND ROUND OF SEVERE THUNDERSTORMS POSSIBLE
THURSDAY AFTERNOON WHERE SURFACE HEATING CAN YIELD SUFFICIENT
DESTABILIZATION IN THE PRESENCE OF FAVORABLE SHEAR.

A THREAT FOR VERY STRONG WINDS WILL DEVELOP ACROSS MUCH OF WESTERN
AND CENTRAL ND ON THURSDAY AND THURSDAY NIGHT AS A RAPIDLY DEEPENING
SURFACE LOW CONTINUES TO LIFT NORTHEASTWARD. STRONG WESTERLY H85 ON
THE ORDER OF 50 TO 60 KTS ARE EXPECTED TO INTERACT WITH THE TOP OF
THE MIXED LAYER AT MANY LOCATIONS. GIVEN RAPID SURFACE PRESSURE
RISES AND GOOD LINKAGE BETWEEN THE SURFACE AND ALOFT...AS WELL AS
1000-850 MB GEOSTROPHIC WINDS IN EXCESS OF 60 KTS...SUSTAINED WINDS
OF 35 TO 45 MPH WITH GUSTS AS HIGH AS 60 MPH APPEAR LIKELY ACROSS
MUCH OF THE AREA ON THURSDAY. THE THREAT WILL INITIALLY EXIST IN FAR
SOUTHWESTERN ND...BUT WILL SPREAD NORTHEASTWARD TOWARD CENTRAL ND
DURING THE AFTERNOON AND EVENING. HAVE ISSUED A HIGH WIND WARNING
FOR MUCH OF SOUTHERN ND TO HIGHLIGHT THIS HAZARD...AND MAINTAINED A
HIGH WIND WATCH ACROSS SOUTHEASTERN COUNTIES WITH LOWER CONFIDENCE
IN MEETING HWW CRITERIA WITH THE INITIAL PUSH OF HIGH WINDS.
ADDITIONAL ADVISORIES/WARNINGS MAY BECOME NECESSARY FARTHER NORTH
THURSDAY NIGHT AND/OR FRIDAY AS THE SURFACE LOW CONTINUES TO LIFT
NORTHEASTWARD.

.LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT...

AN ACTIVE AND PROGRESSIVE UPPER LEVEL WEATHER PATTERN LOOKS TO
REMAIN IN PLACE DURING THE LONG TERM PERIOD. SOUTHWEST FLOW DOWN
STREAM OF A MEAN WEST COAST TROUGH WILL ALLOW SEVERAL SHORT WAVE
DISTURBANCES TO EJECT OUT ACROSS THE NORTHERN PLAINS ATOP A
BUILDING SUBTROPICAL RIDGE ACROSS THE EASTERN 2/3RDS OF THE CONUS.
THE MAIN CHALLENGE WILL BE FORECASTING THE TIMING AND STRENGTH OF
THESE "RIDGE RIDERS". SO THE EXACT TIMING OF THUNDERSTORM ACTIVITY
IS IN QUESTION. HOWEVER...IT APPEARS THAT THERE WILL BE SEVERAL
WAVES OF THUNDERSTORMS THROUGH THE PERIOD.

TEMPERATURES DURING THE PERIOD WILL BE NEAR AVERAGE WITH HIGHS IN
THE UPPER 70S TO THE LOW 80S.

&&

.AVIATION...
LOW PRESSURE DEVELOPING ACROSS THE FRONT RANGE OF THE NORTHERN
ROCKIES WILL PRODUCE GUSTY SOUTHEASTERLY WINDS ACROSS THE REGION
THIS AFTERNOON. BUFFER SOUNDINGS SUGGEST THAT THUNDERSTORM
DEVELOPMENT SHOULD INITIAL BE HAMPERED  DUE TO WARM MID LEVEL
TEMPERATURES. HOWEVER...BY LATE THIS AFTERNOON AND EARLY
EVENING...STRONG DYNAMICS ASSOCIATED WITH THE AREA OF LOW
PRESSURE...SHOULD ALLOW STRONG TO SEVERE THUNDERSTORMS TO DEVELOP
ACROSS FAR WESTERN NORTH DAKOTA. HEAVY RAIN...HAIL...DAMAGING WINDS
AND EVEN A TORNADO OR TWO ARE POSSIBLE WITH THESE STORMS. DURING THE
EVENING A LINE OF STORMS IS EXPECTED TO PUSH ACROSS MUCH OF WESTERN
AND CENTRAL NORTH DAKOTA.  LOW MVFR CIGS ARE POSSIBLE BY EARLY
THURSDAY MORNING. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON
THURSDAY.

&&

.HYDROLOGY...
INCOMING STORMS ARE EXPECTED TO TRACK ACROSS PORTIONS OF WESTERN AND
NORTH CENTRAL NORTH DAKOTA. THESE STORMS HAVE A HIGH POTENTIAL
FOR CREATING FLASH FLOODING IN THE AREAS OF HEAVIEST RAINFALL. THE
CURRENT EXPECTATION IS THAT THE HIGHEST RISK AREAS ARE IN A SWATH
EXTENDING THROUGH MCKENZIE...MOUNTRAIL...WARD...AND BOTTINEAU
COUNTIES WITH SIGNIFICANT CONCERNS ALSO IN THE ADJOINING COUNTIES.
RAINFALL EXCEEDING 2 OR 4 INCHES IS POSSIBLE OVER LARGE AREAS AND
LOCALLY THE TOTALS MAY BE EVEN MUCH GREATER. DEPENDING UPON EXACT
PLACEMENT OF THE HEAVIEST RAINFALL...COUNTY AND TOWNSHIP ROADS ARE
THE MOST SUSCEPTIBLE TO FLASH FLOOD DAMAGE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 10 AM CDT /9 AM MDT/ THURSDAY TO 1 AM CDT
/MIDNIGHT MDT/ FRIDAY FOR NDZ017>022-031>036-040>047-050.

FLASH FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH
LATE THURSDAY NIGHT FOR NDZ001>005-009>013-017>019-021-031-032.

HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY
NIGHT FOR NDZ023-025-037-048-051.

&&

SHORT TERM...CH/RK
LONG TERM/AVIATION...KJB
HYDROLOGY...AS
Hazardous weather outlook, Jun 16, 4:24 PM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
424 PM CDT WED JUN 16 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-171100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
424 PM CDT WED JUN 16 2010 /324 PM MDT WED JUN 16 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS WESTERN AND CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING OVER
WESTERN NORTH DAKOTA AND SPREAD EAST THROUGH LATE EVENING AND OVERNIGHT.
SEVERE STORMS ARE POSSIBLE...ESPECIALLY WEST OF A LINE FROM MINOT
TO BISMARCK..WITH THE MAIN THREATS BEING VERY LARGE HAIL OVER ONE
INCH IN DIAMETER...AND WIND GUSTS OVER 60 MPH. AN ISOLATED TORNADO
CANNOT BE RULED OUT...ESPECIALLY BEFORE 10 PM MDT/11 PM
CDT....ESPECIALLY IN WESTERN NORTH DAKOTA. THERE IS ALSO POTENTIAL FOR
STORMS TO REDEVELOP AND MOVE OVER THE SAME AREAS. RAINFALL AMOUNTS
OF 2 TO 4 INCHES ARE POSSIBLE BY THURSDAY MORNING OVER NORTHWEST
THROUGH NORTH CENTRAL NORTH DAKOTA...WITH ISOLATED HIGHER
AMOUNTS...WHICH COULD PRODUCE FLASH FLOODING AND SHARP RISES ON
CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF SEVERE THUNDERSTORMS AND HEAVY RAIN CONTINUES
THURSDAY AND THURSDAY NIGHT. STRONG WINDS AROUND 40 MPH WITH
HIGHER GUSTS ARE EXPECTED THURSDAY AND THURSDAY EVENING OVER MUCH OF
THE STATE AS AN INTENSE LOW PRESSURE SYSTEM MOVES FROM SOUTHERN
SASKATCHEWAN TO LAKE WINNIPEG. WINDY CONDITIONS WILL PERSIST INTO
FRIDAY AS WELL.

AN UNSETTLED WEATHER PATTERN CONTINUES TO BRING A THREAT OF
THUNDERSTORMS THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING AND TONIGHT
AS WELL AS THURSDAY AND THURSDAY EVENING.

KINNEY

In the hours before

Local storm report, Jun 17, 12:51 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1251 AM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     TSTM WND DMG     1 S LINCOLN             46.75N 100.70W
06/16/2010                   BURLEIGH           ND   NWS EMPLOYEE

            6 INCH DIAMETER TREE LIMBS BLOCKING ROAD.

&&

SWICHE
Local storm report, Jun 17, 1:01 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
101 AM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     TSTM WND DMG     2 E LINCOLN             46.76N 100.66W
06/16/2010                   BURLEIGH           ND   PUBLIC

            LARGE TREE OVER ROAD.

&&

SWICHE
Local storm report, Jun 17, 1:06 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
106 AM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       STANLEY                 48.32N 102.39W
06/17/2010  M0.39 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

            15 MINUTE RAINFALL TOTAL. YARDS FLOODED.

&&

SWICHE
Special weather statement, Jun 17, 1:44 AM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
144 AM CDT THU JUN 17 2010

NDZ037-047-048-050-051-170730-
DICKEY ND-LA MOURE ND-LOGAN ND-MCINTOSH ND-STUTSMAN ND-
144 AM CDT THU JUN 17 2010

...SPECIAL WEATHER STATEMENT FOR SOUTHERN STUTSMAN...DICKEY...EASTERN
MCINTOSH...WESTERN LAMOURE AND EASTERN LOGAN COUNTIES UNTIL 230 AM
CDT...

AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
LEHR TO 7 MILES NORTHWEST OF SPRING CREEK COLONY...AND MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FORBES...
  FREDONIA...
  KULM...
  GACKLE...
  MERRICOURT...
  ELLENDALE...
  MONANGO...
  EDGELEY...
  FULLERTON...
  MILLARTON...
  BERLIN...
  SYDNEY...
  GUELPH...
  LUDDEN...
  ALFRED...
  JUD...
  NORTONVILLE...
  ADRIAN...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SCHECK
Special weather statement, Jun 17, 2:30 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
230 AM CDT THU JUN 17 2010

NDZ037-048-051-170800-
DICKEY ND-LA MOURE ND-STUTSMAN ND-
230 AM CDT THU JUN 17 2010

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN STUTSMAN...DICKEY AND
LAMOURE COUNTIES UNTIL 300 AM CDT...

AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM YPSILANTI TO
LUDDEN...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LUDDEN...
  GRAND RAPIDS...
  YPSILANTI...
  LA MOURE...
  MARION...
  OAKES...
  GLOVER...
  VERONA...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SCHECK
Local storm report, Jun 17, 4:51 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
451 AM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     TSTM WND DMG     BISMARCK                46.81N 100.78W
06/16/2010                   BURLEIGH           ND   DEPT OF HIGHWAYS

            HIGHWAY DEPARTMENT REMOVED LARGE TREES FROM ROADS
            THROUGHOUT AND SURROUNDING THE CITY.

&&

SWICHE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:12 PM CDTSevere Thunderstorm WarningBISGolden Valley63 min
Jun 16, 9:28 PM CDTSevere Thunderstorm WarningBISGolden Valley, McKenzie47 min
Jun 16, 9:50 PM CDTAreal Flood AdvisoryBISBillings, Golden Valley, McKenzie3 hr
Jun 16, 10:10 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams50 min
Jun 16, 11:06 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail54 min
Jun 16, 11:17 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Williams43 min
Jun 16, 11:42 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton63 min
Jun 16, 11:56 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Renville, Ward64 min
Jun 17, 12:05 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh55 min
Jun 17, 12:26 AM CDTAreal Flood AdvisoryBISBurke, Divide, Dunn, McKenzie, Mountrail, Renville and 2 more6 hr
Jun 17, 12:46 AM CDTSevere Thunderstorm WarningBISBottineau, Burke, Mountrail, Renville, Ward59 min
Jun 17, 12:47 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells58 min
Jun 17, 12:55 AM CDTFlash Flood WarningBISDunn, McKenzie, Mountrail6 hr
Jun 17, 2:33 AM CDTAreal Flood AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more5 hr
Jun 17, 2:41 AM CDTAreal Flood AdvisoryBISDickey, LaMoure3 hr
Jun 17, 2:54 AM CDTAreal Flood AdvisoryBISFoster, Stutsman3 hr
Jun 17, 2:54 AM CDTFlash Flood WarningBISAdams, Bowman, Grant, Hettinger, Slope, Stark6 hr
Jun 17, 4:56 AM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux34 min
Jun 17, 5:05 AM CDTSevere Thunderstorm WarningBISGrant, Morton40 min
Jun 17, 5:43 AM CDTAreal Flood AdvisoryBISBurleigh, Morton106 min
Jun 17, 6:44 AM CDTFlash Flood WarningBISMorton, Oliver5 hr
Jun 17, 7:13 AM CDTAreal Flood AdvisoryBISFoster, Stutsman71 min
Jun 17, 8:06 AM CDTAreal Flood AdvisoryBISMorton3 hr
Jun 17, 11:01 AM CDTAreal Flood WarningBISMorton22 hr
Jun 17, 11:52 AM CDTSevere Thunderstorm WarningBISKidder, Stutsman38 min
Jun 17, 12:28 PM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells52 min
Jun 17, 12:30 PM CDTSevere Thunderstorm WarningBISGrant, Sioux60 min
Jun 17, 1:56 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver64 min
Jun 17, 2:07 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, McLean, Oliver53 min
Jun 17, 2:14 PM CDTSevere Thunderstorm WarningBISKidder, Logan, Stutsman61 min
Jun 17, 2:24 PM CDTSevere Thunderstorm WarningBISMcLean66 min
Jun 17, 2:36 PM CDTTornado WarningBISBurke, Divide54 min
Jun 17, 2:51 PM CDTSevere Thunderstorm WarningBISPierce, Rolette39 min
Jun 17, 2:54 PM CDTSevere Thunderstorm WarningBISWard66 min
Jun 17, 3:04 PM CDTTornado WarningBISStutsman26 min
Jun 17, 3:15 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells60 min
Jun 17, 3:21 PM CDTTornado WarningBISStutsman24 min
Jun 17, 3:27 PM CDTTornado WarningBISWells33 min
Jun 17, 3:33 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward57 min
Jun 17, 3:43 PM CDTTornado WarningBISFoster, Stutsman32 min
Jun 17, 3:47 PM CDTAreal Flood AdvisoryBISMcKenzie, Williams115 min
Jun 17, 3:54 PM CDTAreal Flood AdvisoryBISMcHenry, Ward4 hr
Jun 17, 3:57 PM CDTTornado WarningBISFoster14 min
Jun 17, 4:01 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 17, 4:02 PM CDTSevere Thunderstorm WarningBISBottineau, Renville, Ward58 min
Jun 17, 4:06 PM CDTFlash Flood WarningBISMcHenry, Ward117 min
Jun 17, 4:08 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville52 min
Jun 17, 4:14 PM CDTTornado WarningBISFoster16 min
Jun 17, 4:32 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward28 min
Jun 17, 4:44 PM CDTAreal Flood AdvisoryBISBottineau, McHenry, Renville, Rolette4 hr
Jun 17, 4:58 PM CDTFlash Flood WarningBISWard6 hr
Jun 17, 6:26 PM CDTAreal Flood AdvisoryBISBurke, Renville, Ward3 hr

Nearby

Wind Advisories in North Dakota, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.